Stability confidence for fuzzy matrices

Wen June Wang, Shao Feng Yan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The robust stability of interval matrices has been studied widely. In this paper, we extend the study of interval matrices to fuzzy matrices. The methods of stability analysis for an interval matrix is applied to determine the degree of stability confidence for the corresponding fuzzy matrix. Based on the work of Nguyen and Kreinovich (1994), we state two algorithms to determine the degree of stability confidence for fuzzy matrices. The degree presents the measure of the stability possibility or the stability confidence for the fuzzy matrix.

Original languageEnglish
Pages (from-to)507-511
Number of pages5
JournalFuzzy Sets and Systems
Issue number3
StatePublished - 1 May 1999


  • Fuzzy sets
  • Interval matrix
  • Stability


Dive into the research topics of 'Stability confidence for fuzzy matrices'. Together they form a unique fingerprint.

Cite this